# SDR SCNA20161231414

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 53,933 hours, 18,758 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB BETWEEN FRAMES 927 TO 947 RIGHT SIDE HAS SEVERAL SPOTS OF CORROSION ON THE SURFACE AND IN THE FASTENER HOLES. FABRICATED NEW WEB BETWEEN FRAMES 927 TO 947 IN PASSENGER RT SIDE.
